# SDR SWIA2024032600128

- Difficulty date: January 28, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK 1-1 SECTOR GEAR ROLLER SURFACE GROOVED.   (C-CHECK RO 3/23/2024)   REPAIRED RIGHT WING SLAT TRACK 1-1 SECTOR GEAR ROLLER SURFACE REF REO 670-57-42-1484 REV- STEPS 1-9.
